| Catalog Number |
33517 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Cryogenic Burn (4539)
| Date of Event |
08/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility reported that there was an (unspecified) malfunction of the cryosolutions 4pk cartrge (33517).A staff member was burned on the right hand.No further information is available at this time.
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The cryosolutions 4pk cartridge (33517) was not returned for evaluation after three good faith effort (gfe) attempts were made.Lot number has been provided; device history records (dhr) was reviewed, and no abnormalities related to the reported issue were identified.A definitive root cause cannot be determined.However, the issue of a malfunction leading to a burn may be the result of gas escaping while installing a new cartridge.Cartridges must be installed quickly and completely.Protective gloves must be worn while using cryosolutions products and installing cartridges.Always check for presence of the o-ring.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
Event or Problem Description
N/a.